Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 3, Pages 70–82 (Mi vmj626)  

One-sided integral operators with homogeneous kernels in grand Lebesgue spaces

S. M. Umarkhadzhievab

a Complex Research Institute named after Kh. I. Ibragimov, Russian Academy of Sciences, Groznyi
b Academy of Sciences of Chechen Republic

Abstract: Sufficient conditions and necessary conditions for the kernel and the grandiser are obtained under which one-sided integral operators with homogeneous kernels are bounded in the grand Lebesgue spaces on $\mathbb{R}$ and $\mathbb{R}^n$. Two-sided estimates for grand norms of these operators are also obtained. In addition, in the case of a radial kernel, we obtain two-sided estimates for the norms of multidimensional operators in terms of spherical means and show that this result is stronger than the inequalities for norms of operators with a nonradial kernel.

Key words: one-sided integral operators, operators with homogeneous kernels, the grand Lebesgue spaces, two-sided estimates, spherical means.

Full text: PDF file (270 kB)
References: PDF file   HTML file
UDC: 517.982, 517.983
Received: 20.01.2017

Citation: S. M. Umarkhadzhiev, “One-sided integral operators with homogeneous kernels in grand Lebesgue spaces”, Vladikavkaz. Mat. Zh., 19:3 (2017), 70–82

Citation in format AMSBIB
\Bibitem{Uma17}
\by S.~M.~Umarkhadzhiev
\paper One-sided integral operators with homogeneous kernels in grand Lebesgue spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 3
\pages 70--82
\mathnet{http://mi.mathnet.ru/vmj626}


Linking options:
  • http://mi.mathnet.ru/eng/vmj626
  • http://mi.mathnet.ru/eng/vmj/v19/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:102
    Full text:36
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021